# SDR SWAA2019081335787

- Difficulty date: July 16, 2019
- Submitted: August 13, 2019
- Operation: Air carrier
- Aircraft: N7811F
- Make and model: Boeing 737-76N
- Aircraft serial: 28654
- Aircraft time: 48,447 hours, 28,800 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 146A750126
- Condition: Cracked
- Location: Bs 727-887
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FLOOR TRACK CRACKED BETWEEN BS. 727 TO BS. 887, RBL 14, IN RADIUS AT FRAME ATTACH LOCATION.          / R&R FLOOR TRACK PER SRM & EA.
